# SDR USAA2012032600044

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,081 hours, 19,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 ABC EMERGENCY EXIT LIGHT INOP.  RETERMINATED BROKEN WIRE TERMINAL AT SEAT LIGHT IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-25-22.
